# SDR CA101230008

- Difficulty date: September 29, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 6,616 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402524
- Condition: Failed
- Location: Cockpit
- Part time: 6,384 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS ENROUTE FL 160, WHEN THE RT WINDSHIELD OUTER PANE OF GLASS SHATTERED.  AIRCRAFT LANDED WITHOUT INCIDENT AND THE WINDSHIELD WAS REPLACED.
